# SDR 07FDEA01806

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 AREAS OF CORROSION EXIST AT MDCC SEAT TRACK L-3 BETWEEN FRAMES 74 THRU 79 EACH DEFECTED AREA MEASURE 1.5 SQ INCHES CORROSION REMOVED IAW A310/200 SRM 51-74-10 ONE SPOT FOUND OUT OF LIMITS IAW A310/200 SRM 53-10-16 DAMAGED AREA TRIMMED OUT IAW SRM 53-10-16.  REPLACED PARTS, FABED IAW SRM 53-10-16, NEW PARTS ALODINED IAW A310/200 SRM 51-21-10 PARTS, PROTECTED IAW A310/200 SRM53-10-16 SEAT TRACK CUT AND SPLICED AT FR 77 10" -80/82.
